# SDR GTIA030882

- Difficulty date: September 28, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING LOWER TRAP PANEL MLG DELAMINATED.  REMOVED LEFT WING LOWER TRAP PANEL.  REPAIRED LEFT TRAP PANEL.  INSTALLED PANEL.  (M)
